# SDR TSAA9953054

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21720
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK AT BS 500A STRINGER 25R AT Z-CHANNEL IN FORWARD CARGO PIT.  REPLACED BRACKET AS PER SRM 53-10-10.  (M)
